Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have gas. TSH is high . Is it related?

I am suffering from excessive gas and had visited a gastro enterologist. He has prescribed Providac,Sibofix 200 and Neksium 20mg. Also he has advised to get a blood sugar test and a Tyroid T3,T4, Tsh . The Tsh shows a value of 8.37uiU/ml while the normal range is mentioned as till 4.2uiU/ml. Is this an issue? Is this causing my bloating?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your bloating is probably associated with your gastritis. The Nexium 20 mg should help. Please take the medicine before meals. The rest of the medications are fine and should help with your other symptoms and please take them after meals.

I hope this helps and consult your gastroenterologist if the problems persist.

Take care and have a lovely day !
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor